National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 500225

Case Details

VAERS ID: 500225 (history)  
Form: Version 1.0  
Age:   
Gender: Unknown  
Location: Unknown  
Vaccinated:0000-00-00
Onset:0000-00-00
Submitted: 2013-08-23
Entered: 2013-08-23
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / UNK UN / UN

Administered by: Other       Purchased by: Other
Symptoms: Convulsion, Loss of consciousness, Seizure like phenomena
SMQs:, Torsade de pointes/QT prolongation (broad), Hyperglycaemia/new onset diabetes mellitus (broad), Neuroleptic malignant syndrome (broad), Systemic lupus erythematosus (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Convulsions (narrow), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Hypotonic-hyporesponsive episode (broad), Generalised convulsive seizures following immunisation (narrow), Hypoglycaemia (broad)

Life Threatening? No
Birth Defect? No
Died? Yes
   Date died: 0000-00-00
Permanent Disability? No
Recovered? No
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Unknown
Preexisting Conditions:
Allergies:
Diagnostic Lab Data:
CDC Split Type: WAES1308USA010574

Write-up: This spontaneous report as received from a consumer''s mother refers to a patient of unknown age. The reporter''s daughter experienced seizure-like reaction, the patient convulsed for "2-3 seconds" and then "passed out" for a "few seconds" after receiving first dose of GARDASIL. (Captured in case 1308USA009926). The patient''s mother called the office after her child''s reaction and stated that she has done some research (source unknown) and found out that seizure-like reaction was common after GARDASIL administration and she also found from her research that someone has died from GARDASIL reaction and was concerned. In this unconfirmed AE report was reported on an unknown date this patient was vaccinated with GARDASIL (dosing information and route are unknown). On an unknown date this patient experienced GARDASIL reaction. The outcome of GARDASIL reaction was reported as fatal. No reporter causality provided. No consent to contact physician. Additional information is not expected.


New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=500225


Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166